# SDR R61A201605160358

- Difficulty date: May 16, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 21,163 hours, 16,658 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003224003
- Condition: Damaged
- Location: Frame 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT SHEAR CLIP AT SKIN DENT AT FRAME 11 BETWEEN STRINGERS 17-18L IS DAMAGED.  MX R & R SHEAR CLIP AT SKIN DENT AT FRAME 11 BETWEEN STR 17-18L  IAW SRM 51-23-06, PN 170-03224-003, SHEAR TIE.
